# SDR VNAA202407120014

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3180841
- Condition: Damaged
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00149834 DISCREPANCY: FWD INTERCOSTAL DD2 BRACKET FOUND TO HAVE ELONGATED HOLE. CORRECTIVE ACTION: DD2 BRACKET LOCATED AND DRILLED AND INSTALLED IAW CRJ700 51-40-11-001-001-A01 AND 51-42-06-001-001-A01
